Missouri Journal of Mathematical Sciences

Editorial

Terry Goodman

Full-text: Open access

Article information

Source
Missouri J. Math. Sci., Volume 23, Issue 1 (2011), 1-2.

Dates
First available in Project Euclid: 1 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1312233177

Digital Object Identifier
doi:10.35834/mjms/1312233177

Mathematical Reviews number (MathSciNet)
MR3431109

Citation

Goodman, Terry. Editorial. Missouri J. Math. Sci. 23 (2011), no. 1, 1--2. doi:10.35834/mjms/1312233177. https://projecteuclid.org/euclid.mjms/1312233177


Export citation